Open Access
Translator Disclaimer
September 2007 Weak convergence of measure-valued processes and r-point functions
Mark Holmes, Edwin Perkins
Ann. Probab. 35(5): 1769-1782 (September 2007). DOI: 10.1214/009117906000001088

Abstract

We prove a sufficient set of conditions for a sequence of finite measures on the space of cadlag measure-valued paths to converge to the canonical measure of super-Brownian motion in the sense of convergence of finite-dimensional distributions. The conditions are convergence of the Fourier transform of the r-point functions and perhaps convergence of the “survival probabilities.” These conditions have recently been shown to hold for a variety of statistical mechanical models, including critical oriented percolation, the critical contact process and lattice trees at criticality, all above their respective critical dimensions.

Citation

Download Citation

Mark Holmes. Edwin Perkins. "Weak convergence of measure-valued processes and r-point functions." Ann. Probab. 35 (5) 1769 - 1782, September 2007. https://doi.org/10.1214/009117906000001088

Information

Published: September 2007
First available in Project Euclid: 5 September 2007

zbMATH: 1124.60046
MathSciNet: MR2349574
Digital Object Identifier: 10.1214/009117906000001088

Subjects:
Primary: 60G57 , 60K35
Secondary: 60F05

Keywords: canonical measure , critical oriented percolation , Measure-valued processes , r-point functions , Super-Brownian motion

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.35 • No. 5 • September 2007
Back to Top